# SDR DALA1133643232

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT DOOR RT LOAD TRANSMITTING PROFILE HAVE CRACKS ON FASTENER HOLES EDGE.  REMOVED CRACKED ANGLE AND CENTER SUPPORT ANGLE FOR ACCESS TO REPAIR IAW SRM 51-42-11.  LOCATED AND DRILLED ANGLE IAW SRM 51-44-11.  INSTALLED ANGLE AND CENTER SUPPORT ANGLE IAW SRM 51-42-11.  FILLET SEAL AROUND ANGLE IAW SRM 51-24-00.  APPLIED CIC TO REPAIR AREA IAW AMM SUBTASK 51-21-00-916-053-000-NWA.
